# SDR AALA990656

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1762B
- Make and model: Doug MD-11
- Aircraft serial: 48552
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT 'T' ANGLE UPPER SURFACE AT AFT PRESSURE BULKHEAD AT NR 1 SEAT TRACK INTERFACE.  REMOVED DAMGED SECTION OF 'T' ANGLE AND INSTALLED NEW SECTION PER AARD 51-10-00-1 PAGE 1.  (M)
